MAUDE Adverse Event Report: CAREFUSION 303, INC. ALARIS SYSTEM; PUMP, INFUSION

CAREFUSION 303, INC. ALARIS SYSTEM; PUMP, INFUSION
Model Number 8120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be submitted with investigation results should the device be repaired or the device/logs be received for evaluation.Per 803.52(f)(11)(iii) the information provided was obtained from servicing activities performed on the device.There were no additional details obtainable or provided at the time of service.
 
Event or Problem Description
It was reported that the device had syringe not detected.There was no patient involvement.

Brand Name
ALARIS SYSTEM
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130 4386
Manufacturer (Section G)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130-4386
8586172000
MDR Report Key24996610
Report Number2016493-2026-24030
Device Sequence Number13020333
Product Code MEA
UDI-Device Identifier10885403812033
UDI-Public(01)10885403812033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8120
Device Catalogue Number8120 ALARIS PCA MODULE
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown